# SDR C2XA11CL083

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 29,945 hours, 22,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 6051 - THE CREW REPORTED WHILE SITTING ON GROUND, PACK 2 WAS SET TO MANUAL MODE TO EXPEDITE COOLING THE CABIN AND COCKPIT FILLED WITH SMOKE.  THE APU BLEED WAS OPEN.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE APU AND PACK SYSTEMS.  NO SMOKE WAS NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
